Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 372, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 10, 2021, 8:14 PM CDT for Blaine County, Canadian County, Kingfisher County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2021, 8:14 PM CDT (01:14 UTC)
- Expired
- Jul 10, 2021, 9:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blaine County, OK, Canadian County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:55 PM CDT | TSTM WND GST 63 | 4 Sw Concho, OK | |
| Jul 10, 9:05 PM CDT | TSTM WND GST 60 | Bridgeport, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 10, 5:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 14.8
The text
As transmitted.
321
WUUS54 KOUN 110114
SVROUN
OKC011-017-073-110215-
/O.NEW.KOUN.SV.W.0372.210711T0114Z-210711T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
814 PM CDT Sat Jul 10 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Kingfisher County in central Oklahoma...
Southern Blaine County in northwestern Oklahoma...
Northern Canadian County in central Oklahoma...
* Until 915 PM CDT.
* At 813 PM CDT, a line of severe thunderstorms extended from 8
miles northeast of Geary to 4 miles northwest of Greenfield to
near Fay, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3579 9810 3551 9770 3547 9805 3553 9831
3555 9831 3555 9843 3559 9861 3571 9863
3583 9863
TIME...MOT...LOC 0113Z 311DEG 24KT 3573 9823 3576 9844 3582 9863
HAIL...1.00IN
WIND...60MPH
$$
JT2 follow-up statements
786
WWUS54 KOUN 110138
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
838 PM CDT Sat Jul 10 2021
OKC011-017-073-110215-
/O.CON.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Kingfisher OK-Blaine OK-Canadian OK-
838 PM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN CANADIAN
COUNTIES...
At 837 PM CDT, severe thunderstorms were located along a line
extending from near Calumet to near Geary to 6 miles west of
Greenfield, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3578 9809 3551 9770 3547 9805 3553 9831
3555 9831 3555 9843 3559 9861 3576 9857
3579 9841
TIME...MOT...LOC 0137Z 311DEG 24KT 3563 9809 3566 9830 3572 9849
HAIL...1.75IN
WIND...60MPH
$$
JT343
WWUS54 KOUN 110149
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
849 PM CDT Sat Jul 10 2021
OKC073-110159-
/O.CAN.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Kingfisher OK-
849 PM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGFISHER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled for souithwestern
Kingfisher County.
LAT...LON 3565 9791 3551 9770 3547 9805 3553 9831
3555 9831 3555 9843 3559 9854 3570 9851
3573 9837
TIME...MOT...LOC 0149Z 319DEG 29KT 3554 9802 3557 9823 3563 9842
$$
OKC011-017-110215-
/O.CON.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Blaine OK-Canadian OK-
849 PM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL BLAINE AND CENTRAL CANADIAN COUNTIES...
At 849 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of El Reno to 6 miles west of
Calumet to 5 miles west of Geary, moving southeast at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3565 9791 3551 9770 3547 9805 3553 9831
3555 9831 3555 9843 3559 9854 3570 9851
3573 9837
TIME...MOT...LOC 0149Z 319DEG 29KT 3554 9802 3557 9823 3563 9842
HAIL...2.00IN
WIND...60MPH
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:52 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 10, 6:52 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Norman OK 652 PM CDT Sat Jul 10 2021 ...New AVIATION, UPPER AIR... .SHORT TERM... (This evening through Sunday) Issued at 322 PM CDT Sat Jul 10 2021 Storms are expected to continue to develop across southwest Missouri, southern Kansas, northeast Oklahoma and eventually north-central Oklahoma this afternoon. Storms will continue to develop along and ahead of a cold front that is moving into northwest Oklahoma this afternoon. Modest instability and strengthening deep layer sheer will support, storms with supercellular characteristics, at least initially. These storms will pose a large hail, damaging wind and at least a very low tornado risk. However, veered low level flow and more linear forcing along the surface front will lead to an expected quick transition to a more linear mode along the boundary. Primary hazard will become damaging wind gusts and with a secondary heavy rainfall concern as precipitable water values remain high. However, progressive nature of this activity is expected to limit the overall heavy rainfall threat. HRRR would suggest convection would approach the I-40 corridor 9pm or a little after. There has been a trend of slowing the southward progression down in the laster few runs. The storms would then approach the Red river around 3 or 4 in the morning. Although an overall downward trend is expected after midnight, some severe risk does appear possible through the night time hours. Will keep some lingering precip chances along the Red river Sunday morning, but most of the activity should be south of the area. Models are also showing another embedded shortwave rotating around the upper low to our northeast during the day Sunday. This may result in a few showers or thunderstorms during the afternoon hours, mainly along and east of the I-35 corridor. Otherwise, daytime temps will be a bit lower on Sunday as will the dewpoints as slightly drier air filters south behind the front. && .LONG TERM... (Sunday night through next Friday) Issued at 324 PM CDT Sat Jul 10 2021 The front exits the area and winds become light Sunday night and winds veer to the SE/S by Monday afternoon as the surface ridge axis moves eastward. The NAM/GFS suggest thunderstorm development over western north TX and western OK Monday evening into early Tuesday morning as a LLJ develops atop the retreating cold front, or weak warm front. Left POPs low for now, but will continue to watch trends. The midlevel low pressure system that brought us the cold front moves slowly across the midwest, before lifting northeast across the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that has contributed to record heat across the western CONUS begins to break down and north flow aloft will likewise weaken over our area. A wave then translates across the northern plains midweek, and there are low POPs for precipitation for northern Oklahoma on Wednesday night into Thursday and again Thursday night into Friday. The associated frontal boundaries and bulk of precipitation, however, appears to remain well to our north. Thompson && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Sat Jul 10 2021 Showers and thunderstorms are expected to increase along a cold front currently moving across northern Oklahoma. Although expecting ceilings with the CBs to lower just above MVFR, reduced visibilities during heavy rain may produce brief periods of MVFR to IFR conditions. Otherwise away from the CBs, conditions should stay VFR. Winds behind the cold front will shift and become northerly. However, outflow boundaries produced from storms may result in more variable directional surface winds. && .UPPER AIR... Issued at 640 PM CDT Sat Jul 10 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 85 64 87 / 80 0 0 10 Hobart OK 68 90 65 90 / 50 0 10 10 Wichita Falls TX 73 93 68 92 / 70 10 10 10 Gage OK 65 88 63 91 / 0 0 0 0 Ponca City OK 66 82 62 86 / 50 20 10 0 Durant OK 72 92 67 91 / 90 30 10 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....01 AVIATION...68
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 1 hour before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 714 PM CDT Sat Jul 10 2021 OKZ004>048-050>052-TXZ083>090-120015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 714 PM CDT Sat Jul 10 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms this evening across portions of central Oklahoma. Additional severe thunderstorms are also possible across southwestern and southern Oklahoma, and western north Texas late tonight through early Sunday morning. The main threats will be wind gusts exceeding 60 mph and hail up to the size of golf balls. The severe weather threat should end after 3 AM. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations from mid afternoon through early Sunday morning. .Heavy rainfall... Localized flooding will be possible through late tonight mainly across portions of central and south central Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms will remain possible Sunday morning and afternoon across southern Oklahoma and north Texas, although the severe weather potential will be low. Isolated storms will be possible over southeast Oklahoma and north central Texas on Monday. Storms will again be possible later in the week from Wednesday night through Friday with the highest chances of storms across northern and western Oklahoma Thursday night and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jul 10, 6:01 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
601 PM CDT Sat Jul 10 2021
OKZ013-020-102330-
Payne OK-Noble OK-
601 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Payne and eastern
Noble Counties Until 630 PM CDT...
AT 600 PM CDT, strong thunderstorms were along a line extending from
near Sooner Lake to 4 miles west of Morrison, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3651 9701 3651 9703 3633 9703 3633 9692
3625 9692 3625 9682 3618 9682 3616 9671
3615 9671 3622 9720 3653 9707 3653 9700
TIME...MOT...LOC 2300Z 280DEG 24KT 3645 9702 3628 9709
30Local storm report, Jul 10, 7:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 NNE STILLWATER 36.20N 97.04W
07/10/2021 E0.50 INCH PAYNE OK PUBLIC
MPING REPORT
&&
JTLocal storm report, Jul 10, 7:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 3 N RIPLEY 36.06N 96.90W
07/10/2021 PAYNE OK PUBLIC
MPING REPORT 3-INCH TREE LIMB BROKEN AND POWER POLES
BROKEN. TIME BASED ON RADAR.
&&
JTSpecial weather statement, Jul 10, 7:47 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
747 PM CDT Sat Jul 10 2021
OKZ017-018-024-110115-
Kingfisher OK-Canadian OK-Blaine OK-
747 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Kingfisher...
northwestern Canadian and east central Blaine Counties Until 815 PM
CDT...
AT 745 PM CDT, a strong thunderstorm was located 11 miles east of
Greenfield, moving southeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Kingfisher, Piedmont, Okarche, Calumet and Concho.
LAT...LON 3574 9832 3603 9802 3578 9769 3561 9787
3553 9810
TIME...MOT...LOC 0045Z 310DEG 32KT 3578 9818
JPSpecial weather statement, Jul 10, 8:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 802 PM CDT Sat Jul 10 2021 OKZ015-017-018-024-110145- Kingfisher OK-Canadian OK-Dewey OK-Blaine OK- 802 PM CDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher... northern Canadian...southeastern Dewey and southern Blaine Counties Until 845 PM CDT... AT 800 PM CDT, a line of strong thunderstorms were extending from 5 miles east of Fay to 6 miles northeast of Greenfield, moving southeast at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... LAT...LON 3559 9838 3552 9776 3579 9796 3588 9871 TIME...MOT...LOC 0100Z 308DEG 27KT 3583 9855 3578 9828 JT
Local storm report, Jul 10, 8:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 2 N AGRA 35.92N 96.87W
07/10/2021 LINCOLN OK PUBLIC
POWER POLES AND TREE LIMBS BROKEN.
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 18 min |
| Jul 10, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 52 min |
| Jul 10, 7:47 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| Jul 10, 7:52 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Oklahoma, Payne | 47 min |
| Jul 10, 8:02 PM CDT | Special Weather Statement | OUN | Blaine | 43 min |
| Jul 10, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 50 min |
| Jul 10, 8:27 PM CDT | Special Weather Statement | OUN | Beckham | 48 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Jul 10, 8:49 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 101 min |
| Jul 10, 8:53 PM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Jul 10, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 61 min |
| Jul 10, 9:02 PM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| Jul 10, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 49 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | OUN | Okfuskee | 40 min |
| Jul 10, 9:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Grady, McClain | 25 min |
| Jul 10, 9:43 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 10, 9:43 PM CDT | Flash Flood Warning | OUN | Oklahoma | 2 hr |
| Jul 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, Kiowa, Washita | 45 min |
| Jul 10, 10:02 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 43 min |
| Jul 10, 10:19 PM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| Jul 10, 10:23 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| Jul 10, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 38 min |
| Jul 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 51 min |
| Jul 10, 10:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jul 10, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady | 42 min |
| Jul 10, 10:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Jul 10, 11:11 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 3 hr |
| Jul 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 63 min |
| Jul 10, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Pontotoc | 60 min |
| Jul 10, 11:31 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jul 10, 11:35 PM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 52 min |
| Jul 10, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 46 min |
| Jul 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 46 min |
| Jul 11, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 58 min |
| Jul 11, 12:23 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jul 11, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Jefferson, Love, Marshall and 1 more | 67 min |
| Jul 11, 12:32 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Jul 11, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| Jul 11, 12:46 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 44 min |
| Jul 11, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 42 min |
| Jul 11, 12:54 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| Jul 11, 1:05 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| Jul 11, 1:24 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jul 11, 1:24 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 51 min |
| Jul 11, 1:33 AM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| Jul 11, 1:36 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| Jul 11, 2:23 AM CDT | Areal Flood Warning | OUN | Comanche | 3 hr |
| Jul 11, 12:15 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 34 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.